MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC 2.5MMD HEX TOOL - LONG HT2.5

IMPLANT DIRECT SYBRON MANUFACTURING LLC 2.5MMD HEX TOOL - LONG HT2.5
Model Number HT2.5
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Failure of Implant (1924); Osteopenia/ Osteoporosis (2651); No Code Available (3191)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complaint, hex drivers stuck to implant during a procedure and required so much force to disengage that it removed implant, couldn't be engaged again.This is a reportable serious injury.

Brand Name
2.5MMD HEX TOOL - LONG HT2.5
Common Device Name
HEX TOOL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7538733
Report Number3001617766-2018-00131
Device Sequence Number10831865
Product Code NDP
UDI-Device Identifier10841307119630
UDI-Public10841307119630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model NumberHT2.5
Device Catalogue NumberHT2.5
Device Lot Number49977
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR